# SDR SWAA2015090943547

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 28,410 hours, 16,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 186A2000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FWD FLANGE, CORRODED AROUND A FLOOR PANEL, ATTACH HOLE LOCATED AT STATION 328, BETWEEN RBL 22 TO RBL 23.  REPAIRED FLANGE IAW SRM.
